# SDR DALA2025090106464

- Difficulty date: September 1, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 79,938 hours, 37,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER START OF BOTH ENGINES FA NOTIFIED CREW OF BURNT RUBBER SMELL IN BACK OF CABIN THRU CENTER OF CABIN. SECURED BOTH PACKS AND COMPLIED WITH EQRH. SMELL DISCIPATED WITHIN 1 MIN OF PACKS OFF.  PERFORMED T/S AND MTC PER AMDS W/C 0550-2002. PERFORMED LEVEL A DECONTAMINATION PER AMDS W/C 2100-2007. FOUND NO EVIDANCE OR CONTAMINATION. C/W NO GO ODI LOG PAGE # 1175281. (LP: 7299166)
